I have pretty bad anxiety, panic attacks happen quite often, and I've been diagnosed with having GAD. A little more than a week ago(Monday) I got a flumist vaccination and when I got home(being the hypochondriac that I am) I looked up side effects that the mist might cause, which include weakness in legs, tingling and numbness, persistent headache. Since then, I've almost been convincing myself that I have these symptoms, and when I'm laying down, most especially at night, it'll feel like my legs are vibrating, and then I'll sit up and start panicking that I'm about to lose control of my legs and that I'll go into paralysis or whatever, its terrible. Has anyone gotten this from either the mist because of anxiety, or have a situation relating to this, where they psyched themselves out to the point of actually having those symptoms? Because lately its all I've been thinking about and it's been preeetty bad. Glad to have joined this forum!